# SDR CALA2023112203449

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 88,775 hours, 35,486 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD HINGE FITTINGS, FWD HALF HAS CRACK INDICATION AT CONNECTING PLATE LOWER FASTENER. GEN BY V892444 ON NR# 9292461/ 40461 REMOVED AND REPLACED LH MLG DOOR FWD HINGE FITTING IAW AIRBUS RE PAIR INSTRUCTION R53370500F. ACMP BY V061619 INSP BY V892285
